You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Representations of Graphs of Type A
J. Chislenko and C. Kenneth Fan
Proceedings: Mathematical and Physical Sciences
Vol. 439, No. 1907 (Dec. 8, 1992), pp. 687-690
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/52193
Page Count: 4
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We investigate the number of orbits in a variety Λ V associated to Dynkin graphs of type An as defined by G. Lusztig. For n < 4, we show that there is only a finite number of indecomposable representations in Λ V up to isomorphism. This implies that Λ V consists of finitely many orbits for any V. For each n > 4, we show that there exist V for which Λ V contains infinitely many orbits.
Proceedings: Mathematical and Physical Sciences © 1992 Royal Society